Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: *More Effexor Problems* to be continued........ KaraS

Posted by dancingstar on January 7, 2005, at 15:23:26

In reply to Re: *More Effexor Problems* to be continued........ dancingstar, posted by KaraS on January 7, 2005, at 15:01:26

You may very well be right about the link between these meds and thyroid problems but until you have hard data to back that up, I don't think it's fair for you to tell others with certainty that taking Effexor will cause them thyroid problems.

Kara

You are right, Kara. I shouldn't do that.

See the following at "endocrine system":

http://www.wyeth.com/content/ShowLabeling.asp?id=100


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dancingstar thread:438037
URL: http://www.dr-bob.org/babble/20050103/msgs/439064.html